MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC L INFERIOR END PLATE MEDIUM 0-STERILE; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC L INFERIOR END PLATE MEDIUM 0-STERILE; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDL-M-IP00S
Medical Device Problem Codes Patient Device Interaction Problem (4001); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.On (b)(6) 2023, the surgeon implanted the patient with two prodisc l devices.At two weeks post-op the patient was experiencing radicular symptoms and pain.It was found that one level had subsided and one level had migrated.At follow up, patient is asymptomatic and no additional surgical or medical intervention has been planned.A review of the dhrs found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the levels defined in the risk documentation.A review of the risk documentation found that the risks associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.Device evaluation could not be completed as the pdl device remains implanted within the patient.No anomalies were identified during the complaint investigation.The cause for the implant migration and subsidence is unknown.The submission is 3 of 6 devices involved in this event.
 
Event or Problem Description
On (b)(6) 2023, a surgeon implanted the patient with two prodisc l devices.At two weeks post-op, the patient was experiencing radicular symptoms and pain.It was found that one level had subsided and one level had migrated.At follow up, patient is asymptomatic and no additional surgical or medical intervention has been planned.

Brand Name
PRODISC L INFERIOR END PLATE MEDIUM 0-STERILE
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road, suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key18713548
Report Number3007494564-2024-00014
Device Sequence Number15504199
Product Code MJO
UDI-Device Identifier00843193111753
UDI-Public00843193111753
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P050010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDL-M-IP00S
Device Catalogue NumberN/A
Device Lot Number2021-1812
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient SexFemale